# SDR REXA2022071100481

- Difficulty date: June 15, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 20R CORRODED AT FS 349-FS364 INSTALLED NEW INTERCOSTAL SERVICEABLE STGR 20 FROM FS. 349-364 P/N SH670-31994-1 IAW CRJ900 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01
